On the geometric and topological rigidity of hyperbolic 3-manifolds

Research output: Contribution to journalArticle

43 Scopus citations
Original languageEnglish (US)
Pages (from-to)37-74
Number of pages38
JournalJournal of the American Mathematical Society
Volume10
Issue number1
DOIs
StatePublished - Jan 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the geometric and topological rigidity of hyperbolic 3-manifolds'. Together they form a unique fingerprint.

  • Cite this